Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
414 Publications
2017 | Journal Article | LibreCat-ID: 51391
Hilgert, Joachim, et al. “Resonances for the Laplacian of Products of Two Rank One Riemannian Symmetric Spaces.” J. Funct. Anal., vol. 272, 2017, pp. 1477–523.
LibreCat
2017 | Preprint | LibreCat-ID: 51525
Hilgert, Joachim, et al. Resonances and Scattering Poles in Symmetric Spaces of Rank One. 2017.
LibreCat
| Download (ext.)
2017 | Book Review | LibreCat-ID: 51576
Hilgert, Joachim. “Pitici, M. (Ed). The Best Writing on Mathematics 2016 (Princeton University Press, 2017).” Mathematische Semesterberichte, vol. 64, 2017, pp. 253–54.
LibreCat
2017 | Book Review | LibreCat-ID: 51575
Hilgert, Joachim. “Devlin, K. Finding Fibonacci. The Quest to Rediscover the Forgotten Mathematical Genius Who Changed the World (Princeton University Press, 2017).” Mathematische Semesterberichte, vol. 64, 2017, pp. 245–47.
LibreCat
2017 | Journal Article | LibreCat-ID: 32020
Küster, Benjamin. “On the Semiclassical Functional Calculus for H-Dependent Functions.” Annals of Global Analysis and Geometry, vol. 52, no. 1, Springer Science and Business Media LLC, 2017, pp. 57–97, doi:10.1007/s10455-017-9549-1.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 32022
Küster, Benjamin, and Pablo Ramacher. “Quantum Ergodicity and Symmetry Reduction.” Journal of Functional Analysis, vol. 273, no. 1, Elsevier BV, 2017, pp. 41–124, doi:10.1016/j.jfa.2017.02.013.
LibreCat
| DOI
2017 | Journal Article | LibreCat-ID: 40065
Luks, Tomasz, and Yimin Xiao. “On the Double Points of Operator Stable Lévy Processes.” Journal of Theoretical Probability, vol. 30, no. 1, Springer Science and Business Media LLC, 2017, pp. 297–325, doi:10.1007/s10959-015-0638-4.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 34660
Black, Tobias, et al. “On the Weakly Competitive Case in a Two-Species Chemotaxis Model.” IMA Journal of Applied Mathematics, vol. 81, no. 5, Oxford University Press (OUP), 2016, pp. 860–76, doi:10.1093/imamat/hxw036.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 34662
Black, Tobias. “Boundedness in a Keller–Segel System with External Signal Production.” Journal of Mathematical Analysis and Applications, vol. 446, no. 1, Elsevier BV, 2016, pp. 436–55, doi:10.1016/j.jmaa.2016.08.049.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 34659
Black, Tobias. “Blow-up of Weak Solutions to a Chemotaxis System under Influence of an External Chemoattractant.” Nonlinearity, vol. 29, no. 6, IOP Publishing, 2016, pp. 1865–86, doi:10.1088/0951-7715/29/6/1865.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 34661
Black, Tobias. “Sublinear Signal Production in a Two-Dimensional Keller–Segel–Stokes System.” Nonlinear Analysis: Real World Applications, vol. 31, Elsevier BV, 2016, pp. 593–609, doi:10.1016/j.nonrwa.2016.03.008.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 31274
Borthwick, David, and Tobias Weich. “Symmetry Reduction of Holomorphic Iterated Function Schemes and Factorization of Selberg Zeta Functions.” Journal of Spectral Theory, vol. 6, no. 2, European Mathematical Society - EMS - Publishing House GmbH, 2016, pp. 267–329, doi:10.4171/jst/125.
LibreCat
| DOI
| arXiv
2016 | Journal Article | LibreCat-ID: 31289
Weich, Tobias. “On the Support of Pollicott–Ruelle Resonanant States for Anosov Flows.” Annales Henri Poincaré, vol. 18, no. 1, Springer Science and Business Media LLC, 2016, pp. 37–52, doi:10.1007/s00023-016-0514-5.
LibreCat
| DOI
| arXiv
2016 | Book Chapter | LibreCat-ID: 51464
Hilgert, Joachim. “Schwierigkeiten beim Übergang von Schule zu Hochschule im zeitlichen Vergleich - Ein Blick auf Defizite beim Erwerb von Schlüsselkompetenzen.” Lehren und Lernen von Mathematik in der Studieneingangsphase, edited by A. Hoppenbrock and et al., Springer Spektrum, 2016.
LibreCat
2016 | Book Chapter | LibreCat-ID: 51463
Hilgert, Joachim, et al. “Resonances for the Laplacian: The Cases BC2 and C2 (except SO(p,2) with P>2 Odd).” Geometric Methods in Physics, edited by P. Kielanowski and et al., Birkhäuser, 2016.
LibreCat
2016 | Book | LibreCat-ID: 51489
Hilgert, Joachim. Mathematische Strukturen. Springer Spektrum, 2016.
LibreCat
| Download (ext.)
2016 | Journal Article | LibreCat-ID: 38032
Rösler, Margit, and Michael Voit. “Integral Representation and Sharp Asymptotic Results for Some Heckman-Opdam Hypergeometric Functions of Type BC.” Transactions of the American Mathematical Society, vol. 368, no. 8, American Mathematical Society, 2016, pp. 6005–32, doi:10.48550/ARXIV.1402.5793.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 37663
Rösler, Margit, and Michael Voit. “A Multivariate Version of the Disk Convolution.” Journal of Mathematical Analysis and Applications, vol. 435, no. 1, Elsevier BV, 2016, pp. 701–17, doi:10.1016/j.jmaa.2015.10.062.
LibreCat
| DOI
2016 | Journal Article | LibreCat-ID: 40066
Bañuelos, Rodrigo, et al. “Hardy–Stein Identities and Square Functions for Semigroups.” Journal of the London Mathematical Society, vol. 94, no. 2, Wiley, 2016, pp. 462–78, doi:10.1112/jlms/jdw042.
LibreCat
| DOI
2015 | Journal Article | LibreCat-ID: 31291
ARNOLDI, JEAN FRANCOIS, et al. “Asymptotic Spectral Gap and Weyl Law for Ruelle Resonances of Open Partially Expanding Maps.” Ergodic Theory and Dynamical Systems, vol. 37, no. 1, Cambridge University Press (CUP), 2015, pp. 1–58, doi:10.1017/etds.2015.34.
LibreCat
| DOI
| arXiv